JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEVERAL PROPERTIES OF QUATERNIONIC REGULAR FUNCTIONS IN CLIFFORD ANALYSIS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 4,  2015, pp.569-575
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.4.569
 Title & Authors
SEVERAL PROPERTIES OF QUATERNIONIC REGULAR FUNCTIONS IN CLIFFORD ANALYSIS
KANG, HAN UL; KIM, MIN JI; SHON, KWANG HO;
  PDF(new window)
 Abstract
In this paper, we research some properties of quaternionic regular functions in Clifford analysis. We investigate the corresponding Cauchy-Riemann system and find regularities of some hypercomplex valued functions.
 Keywords
quaternion;corresponding Cauchy-Riemann system;quaternionic Jacobian matrix;Clifford analysis;
 Language
English
 Cited by
1.
RELATIONS BETWEEN QUATERNIONIC DIFFERENTIAL AND THE CORRESPONDING CAUCHY RIEMANN SYSTEM, East Asian mathematical journal, 2016, 32, 3, 311  crossref(new windwow)
 References
1.
H. U. Kang and K. H. Shon, Relations of L-regular functions on quaternions in Clifford analysis, East Asian Math. J. 31(5) (2015), 667-675. crossref(new window)

2.
J. E. Kim, S. J. Lim and K. H. Shon, Regular functions with values in ternary number system on the complex Clifford analysis, Abstr. Appl. Anal. Art. ID 654798 (2014), 8 pages.

3.
H. Koriyama, H. Mae and K. Nono, Hyperholomorphic functions and holomorphic functions in quaternionic analysis, Bull. of Fukuoka Univ. of Edu. 60 (2011), 1-9.

4.
S. J. Lim and K. H. Shon, Split hyperholomorphic function in Cliiford analysis, J. Korea Soc. Math. Ser. B, Pure Appl. Math. 22 (2015), 57-63.

5.
M. Naser, Hyperholomorphic functions, Siberian Math. 12 (1971), 959-968.

6.
K. Nono, On two approaches to regular function theory complex Clifford analysis, Bull. of Fukuoka Univ. of Edu. 44 (1995), 1-13.